# SDR DLM88070683

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,642 hours, 36,977 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERCOSTAL ATTACH FITTING AT BS 237 BETWEEN LONGERONS 27 LT AND 28 LT.  REPLACED INTERCOSTAL CLIP IAW DWG 9915554 NR T0056349.
